# SDR 9602086627

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Clogged
- Location: Fs 800
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, WATER OVERFLOWED FROM THE FIRST CLASS LAVATORY AND NR 2 GALLEY.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  CLEANED AND PURGED CLOGGED DRAIN AT STATION 800 AND OPERATIONAL CHECK GOOD.
